Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 219, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 1:30 PM CDT for Barton County, Jasper County, Missouri; Cherokee County, Crawford County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 1:30 PM CDT (18:30 UTC)
- Expired
- May 27, 2017, 2:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO
The radar
The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 1:45 PM CDT | HAIL 0.5 | 2 Se Pittsburg, KS | 0.25 TO 0.50 INCH HAIL. VIA INTERNET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3187 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.6
The text
As transmitted.
574
WUUS53 KSGF 271830
SVRSGF
KSC021-037-MOC011-097-271915-
/O.NEW.KSGF.SV.W.0219.170527T1830Z-170527T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
130 PM CDT SAT MAY 27 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northeastern Cherokee County in southeastern Kansas...
Southeastern Crawford County in southeastern Kansas...
Barton County in southwestern Missouri...
Northwestern Jasper County in southwestern Missouri...
* Until 215 PM CDT
* At 130 PM CDT, severe thunderstorms were located along a line
extending from near Liberal to Cherokee, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pittsburg... Prairie State Park...
Lamar... Frontenac...
Jasper... Liberal...
Cherokee... Weir...
Mulberry... Scammon...
Chicopee... Nashville...
Mindenmines... Carytown...
Asbury... Neck City...
Lamar Heights... Roseland...
Burgess... Yale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for southeastern
Kansas...and southwestern Missouri.
LAT...LON 3748 9408 3726 9422 3726 9488 3760 9459
TIME...MOT...LOC 1830Z 273DEG 18KT 3759 9457 3732 9480
HAIL...1.00IN
WIND...60MPH
$$
Boxell2 follow-up statements
722
WWUS53 KSGF 271901
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
201 PM CDT SAT MAY 27 2017
KSC021-037-271911-
/O.CAN.KSGF.SV.W.0219.000000T0000Z-170527T1915Z/
Cherokee KS-Crawford KS-
201 PM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE AND
SOUTHEASTERN CRAWFORD COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM CDT for southwestern
Missouri.
LAT...LON 3748 9408 3726 9422 3737 9452 3755 9441
3754 9435
TIME...MOT...LOC 1901Z 269DEG 42KT 3743 9437
$$
MOC011-097-271915-
/O.CON.KSGF.SV.W.0219.000000T0000Z-170527T1915Z/
Barton MO-Jasper MO-
201 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN BARTON AND NORTH CENTRAL JASPER COUNTIES...
At 201 PM CDT, a severe thunderstorm was located near Lamar, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lamar... Jasper...
Nashville... Lamar Heights...
Kenoma... Oakton...
Iantha... Boston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for southwestern
Missouri.
LAT...LON 3748 9408 3726 9422 3737 9452 3755 9441
3754 9435
TIME...MOT...LOC 1901Z 269DEG 42KT 3743 9437
HAIL...1.00IN
WIND...60MPH
$$
Boxell537
WWUS53 KSGF 271911
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
211 PM CDT SAT MAY 27 2017
MOC011-097-271921-
/O.EXP.KSGF.SV.W.0219.000000T0000Z-170527T1915Z/
Barton MO-Jasper MO-
211 PM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON AND NORTH
CENTRAL JASPER COUNTIES WILL EXPIRE AT 215 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 700 PM CDT for southwestern
Missouri.
LAT...LON 3748 9408 3726 9422 3737 9452 3755 9441
3754 9435
TIME...MOT...LOC 1911Z 273DEG 18KT 3743 9432
$$
BoxellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:26 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 27, 12:26 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1226 PM CDT Sat May 27 2017
.SHORT TERM...(Today and tonight)
Issued at 223 AM CDT Sat May 27 2017
Plenty of instability is already in place as noted by a supercell
that moved across the Missouri and Arkansas line early this
morning. Last night's sounding showed around 3500 J/kg of CAPE
above a strong capping inversion. Hail up to golf balls in size
were reported and the best CAPE values and lapse rates are not
expected until this afternoon.
Surface low pressure moving east over the plains, an approaching
upper level trough, a 30 mph low level jet nosing into the region,
surface dew points in the upper 60s to middle 70s, CAPE values in
excess of 4000 J/kg and steep lapse rates will all contribute to
the potential for a significant severe weather outbreak across the
Ozarks and southeastern Kansas this afternoon and into this
evening.
The amount of instability and expected updraft strengths are
conducive to very large to giant hail production. Current thoughts
are for baseball size or larger hail with the strongest storms.
Thunderstorm wind gusts in excess of 60 mph and a few tornadoes
will also be possible.
The convection early this morning will likely leave boundaries
across the area, which will potentially act to enhance storms and
rotation this afternoon. Another concern would be the development
of a significant cold pool with this system. It would not be out
of the question that at some point this system develops a
derecho-like nature (squall line with widespread wind damage
potential) that would move across the region, taking advantage of
the instability in place across the area today. Additionally, 0-3
km bulk shear vectors orientated towards the east at 30-40 knots
would support mesovortex tornado potential with any portions of
the line bowing towards the east.
The Moderate Risk area from SPC was expanded to the west this
morning and now includes all of the Missouri Ozarks and
southeastern Kansas through tonight.
.LONG TERM...(Sunday through Friday)
Issued at 223 AM CDT Sat May 27 2017
Some lingering storms will remain across parts of the Mark Twain
National forest region of the Ozarks early Sunday. However, these
storms will be moving to the east as the upper level trough
finally slides through the region.
An upper level ridge will develop along the Rockies which will act
to keep the region in upper level northwesterly flow through the
first part of next week. This will bring fairly nice weather to
the area for Memorial Day. The only fly in the ointment for next
week will be any pieces of energy that will rotate around a
persistent upper low that will remain across the Great Lakes
region for most of next week. Any wave that moves across the
Plains could produce a shower or storm. As a result, scattered
precipitation will be possible Wednesday through the end of next
week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1215 PM CDT Sat May 27 2017
Convection has been on the increase the last two hours as the cap
continues to erode across the area. These storms will increase in
coverage and intensity through the afternoon. Expect MVFR
conditions in the vicinity of storms...with the possibility of
strong winds and large hail as well.
Surface front should clear the terminals during the overnight
hours. Once the front clears...winds will veer around to the
northwest and ceilings will drop to MVFR to occasional IFR through
the remainder of the forecast period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Sunday morning for KSZ073-097-101.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...GaedeHazardous weather outlook, May 27, 1:08 PM CDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 108 PM CDT Sat May 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281815- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 108 PM CDT Sat May 27 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated Tornado risk. Significant Hail risk. Significant Thunderstorm wind damage risk. Elevated Flooding risk. Significant Lightning risk. DISCUSSION... Strong to severe storms will continue to impact the Ozarks this afternoon into tonight as very strong instability and wind shear develop ahead of a cold front. The potential exists for supercell thunderstorms, especially early this afternoon into this evening as storms initially begin to develop. If these supercells do form, hail up to the size of baseballs, damaging winds, and tornadoes will all be possible. The storms will eventually become more linear in nature and be capable of producing widespread damaging wind gusts. Gusts over 75 mph will be possible. Tornadoes will also be possible with any portions of the line which bow towards the east. This has the potential to produce power outages. Along with the risk for severe thunderstorms, frequent lightning and locally heavy rainfall can be expected. Localized flooding of low water crossings will be possible where the heavier rainfall occurs. A Flash Flood Watch has been posted from this afternoon through 7 AM Sunday. Localized rainfall amounts of up to 4 inches will be possible if training storms develop. Those with outdoor plans this afternoon and tonight are urged to pay close attention to the weather and have a plan in place to move to a sturdy shelter when severe weather threatens. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few lingering strong to severe storms will impact portions of south central Missouri Sunday morning before the system moves completely through the region. Large hail and damaging winds will be the primary concern. The next chance of storms comes towards the end of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next three hours for across the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Gaede
In the hours before
Special weather statement, May 27, 11:02 AM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
1102 AM CDT SAT MAY 27 2017
MOZ057-069-070-080-081-271645-
Dallas MO-Camden MO-Miller MO-Laclede MO-Pulaski MO-
1102 AM CDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS...MILLER...
NORTHWESTERN LACLEDE...WESTERN PULASKI AND CAMDEN COUNTIES UNTIL 1145
AM CDT...
At 1101 AM CDT, Doppler radar was tracking a strong thunderstorm near
Camdenton, moving northeast at 25 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Lake of The Ozarks State Park... Ha Ha Tonka State Park...
Lake of The Ozarks... Waynesville...
Osage Beach... Camdenton...
Richland... Lake Ozark...
Crocker... Iberia...
St. Elizabeth... Saint Elizabeth...
Macks Creek... Linn Creek...
Tuscumbia... Stoutland...
Bagnell... Brumley...
Freedom... Kaiser...
This includes Interstate 44 between mile markers 137 and 155.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3834 9229 3832 9225 3834 9222 3833 9219
3817 9219 3816 9218 3798 9218 3766 9227
3780 9265 3788 9308 3796 9307 3834 9241
TIME...MOT...LOC 1601Z 232DEG 22KT 3796 9264
FryeLocal storm report, May 27, 12:38 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM HAIL FORT LEONARD WOOD 37.71N 92.16W
05/27/2017 E1.25 INCH PULASKI MO PUBLIC
HALF DOLLAR SIZE HAIL. TIME BASED ON RADAR.
REPORT VIA INTERNET.
&&
TEOLocal storm report, May 27, 12:55 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL SAINT ROBERT 37.83N 92.18W
05/27/2017 E0.75 INCH PULASKI MO AMATEUR RADIO
PENNY SIZE HAIL. SUBMITTED VIA INTERNET.
&&
TEOLocal storm report, May 27, 1:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM HAIL 5 WNW LECOMA 37.81N 91.80W
05/27/2017 E1.00 INCH PHELPS MO EMERGENCY MNGR
DIME TO ALMOST QUARTER SIZE HAIL BETWEEN 63
AND O HIGHWAY AT THE PHELPS/DENT COUNTY
LINE.
&&
TEOLocal storm report, May 27, 1:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 4 N KENOMA 37.49N 94.19W
05/27/2017 E1.00 INCH BARTON MO FIRE DEPT/RESCUE
BARTON COUNTY QUATER SIZE HAIL REPORTED AT A
HWY AND 160 HWY.
&&
TEOLocal storm report, May 27, 1:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HAIL 1 NE LONE OAK 37.45N 94.73W
05/27/2017 M0.50 INCH CRAWFORD KS FIRE DEPT/RESCUE
GETTING SOME DIME SIZED HAIL AT THE
PITTSBURG AIRPORT NOW.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 64 min |
| May 27, 1:02 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 58 min |
| May 27, 1:50 AM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| May 27, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 46 min |
| May 27, 2:41 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 64 min |
| May 27, 3:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 61 min |
| May 27, 9:43 AM CDT | Special Weather Statement | SGF | St. Clair | 47 min |
| May 27, 11:02 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| May 27, 11:18 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 42 min |
| May 27, 11:21 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 16 hr |
| May 27, 11:48 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 27 min |
| May 27, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| May 27, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 27, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 43 min |
| May 27, 1:22 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| May 27, 1:25 PM CDT | Tornado Warning | SGF | Dent | 35 min |
| May 27, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Polk, Vernon | 48 min |
| May 27, 1:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 62 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 28 min |
| May 27, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 41 min |
| May 27, 2:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 39 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 51 min |
| May 27, 2:23 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 37 min |
| May 27, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Polk, Webster | 42 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 49 min |
| May 27, 2:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 30 min |
| May 27, 2:56 PM CDT | Tornado Warning | SGF | Maries, Miller | 34 min |
| May 27, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more | 60 min |
| May 27, 3:04 PM CDT | Tornado Warning | SGF | Laclede | 26 min |
| May 27, 3:16 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas | 29 min |
| May 27, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 44 min |
| May 27, 3:34 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 26 min |
| May 27, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more | 60 min |
| May 27, 3:49 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 41 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 51 min |
| May 27, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 46 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| May 27, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 34 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 50 min |
| May 27, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 27, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Stone | 61 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 45 min |
| May 27, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 43 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 52 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| May 27, 6:29 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, Newton | 4 hr |
| May 27, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 50 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 46 min |
| May 27, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 45 min |
| May 27, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 27 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
| May 27, 12:07 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 53 min |
| May 27, 12:56 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.